# SDR ASAA2012111593309

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 21,177 hours, 6,549 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 8221710002
- Part serial: 18XM9C
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 2,969 hours, 881 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IDENT (ENGAGE).    DOES NOT REDUCE GROUND CLUTTER OTHER WISE RADAR WORKS OK.  TRIED NEW WEATHER RADAR CONTROL PANEL NO CHANGE. R & R WEATHER RADAR TRANSCEIVER.  INSTALLATION TEST GOOD REF AMM 34-43-41, 34-43-91. ORIGINAL CONTROL PANEL REINSTALLED.
